# SDR DHL2001747523

- Difficulty date: February 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, SEAT TRACK SECTION STA 680-500 RBL 45.5 HAS SURFACE CORROSION.  SEAT TRACK GOUGED AND OUT OF LIMIT, STA 665.SEAT TRACK FLANGE CORRODED.
